# SDR SWAA2025012890448

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 35,735 hours, 17,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING LOWER EXIT SIGN CAP FELL OFF DURING DEBOARDING <[01]. INSTALLED EXIT SIGN PER AMM 33-51-01.
